# SDR ASAA2018040324123

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,160 hours, 10,513 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 10044
- Condition: No Test
- Location: Nr 1 Fuel Tank
- Part time: 30,770 hours, 9,248 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TSR701503,  NR 1 MAIN TANK FQIS FAILS SYSTEM TEST IAW TASK 28-41-00-730-801.  ACFT GROUNDED.  USING FMC CDU DETERMINED THE NR 1 FQIS FAILS SYSTEM TEST IAW AMM TASK 28-41-00-730-801. READINGS SHOW THAT THE COMPENSATOR PROBE IS DEAD CENTER OF TOLERANCE, AND THE TU TOTAL CAPACITANCE IS HIGH.   REMOVED AND REPLACED F2, F3, F4, F5, AND F9 TANK PROBES IAW AMM 28-41-21-400-801.  REPLACED THE F7 PROBE IAW AMM 28-41-21-400-801. NR 1 MAIN TANK COMP PROBE REPLACED.
